Value sets of polynomial maps over finite fields

Gary L. Mullen, Daqing Wan, Qiang Wang

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


We provide upper bounds for the cardinality of the value set of a polynomial map in several variables over a finite field. These bounds generalize earlier bounds for univariate polynomials.

Original languageEnglish (US)
Pages (from-to)1191-1196
Number of pages6
JournalQuarterly Journal of Mathematics
Issue number4
StatePublished - Dec 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Value sets of polynomial maps over finite fields'. Together they form a unique fingerprint.

Cite this